# SDR DALA2017081006121

- Difficulty date: June 26, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141125
- Part serial: 00154
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN DENTS. REPAIRED SKIN DENTS, REPLACED TORQUE TUBES, REPAIRED OUTER PAN DAMAGE, REPLACED SEAL, RESTORED PROTECTIVE FINISH,   PERFORMED CSVE INSPECTION, REFERENCE CMM 52-30-1, REV 74. REPAIRED SKIN DENTS, REPLACED TORQUE TUBES, REPAIRED OUTER PAN DAMAGE, REPLACED SEAL, RESTORED PROTECTIVE FINISH, PERFORMED CSVE INSPECTION, REFERENCE CMM 52-30-1, REV 74.
